# SDR SIMA20170324005

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 31,439 hours, 26,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 2013IASMI
- Part serial: 67341
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AND NR 2 EPSU INOPERATIVE.   R & R NR 2 EMERGENCY LIGHT POWER SUPPLY INVERTER IAW AMM 33-50-11-000-801-A, & 33-50-11-400-801-A, OPS CHECKED GOOD.
